# SDR ASAA2018101526471

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,784 hours, 9,712 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASKCARD N8349002, APU GVI, FOUND DELTA PRESSURE SENSOR ON OIL FILTER EXTENDED. GROUNDED - YES. REMOVE AND REPLACED APU OIL FILTER PER AMM 49-91-13-600-801. OPS CHK GOOD.
